# SDR FDEA200906051938

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: 146N7126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING LWR STRUCTURE SUPPORT FRAME HAS INTERGRANULAR   CORROSION AT STA 839, RBL 28.0 INCHES. WING-TO-BODY FAIRING LWR STRUCTURE SUPPORT FRAME AT STA 839, RBL0 TO RBL 28.0   REPAIRED IAW SRM-200 SRM 51-70-11 FIG 1. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
